# SDR SWAA2014091531992

- Difficulty date: August 30, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 36,205 hours, 21,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ROW SECOND FROM THE TOP OF FUSELAGE, SKIN CRACKED AT BS 540, LOWER BULKHEAD CHORD LT SIDE.  REPAIRED SKIN IAW SRM.
